# SDR SWIA2018040944485

- Difficulty date: February 8, 2018
- Submitted: April 9, 2018
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 35,646 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME, BS.319 IS CORRODED BETWEEN STRINGERS 26R TO 26L. REMOVED AND REPLACED THE FRAME SECTOR IAW SRM.
